# SDR CA110909004

- Difficulty date: September 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6A67AG
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O, THE PILOT HEARD A LOUD NOISE, FOLLOWED BY FLAMES OUT OF THE EXHAUST. THE T/O WAS ABORTED WITHOUT FURTHER ISSUES. PRELIMINARY INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
